# SDR DXTA200601456

- Difficulty date: June 25, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 9,940 hours, 7,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: R860081
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

LOST CABIN PRESSURE AT FL 400. REMOVED & REPLACED SECONDARY DOOR SEAL.  DOOR SUPPLY GROMMET & CHECK VALVE IAW CESSNA 560 M/M CHPT. 52-10-01, 52-10-00 & 21-30-00.  SYSTEM OPS & LEAK CHECKS GOOD.
